Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Why am I experiencing trembling and weakness post intake of vitamins ?

I took some vitamins on yesturday and the day before ,and I woke up this morning feeling weak and shaking. Vitamins that I took are off brand muiltivitamins , and biotin 1000mcg, and also vitamin d and vitamin e . could any of this be the cause. I just went to the doctor and everything was good with my health.
Asked On : Mon, 12 Mar 2012
Answers:  3 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Dietitian & Nutritionist 's  Response
hi ,
its very unlikely that a multivitamin can cause such symptoms.. but yet there could be some coating or ingredient like that which may have caused such a symptom..just to be sure..try taking the pill again and see if you notice any problems..if no then it could be just general weakness.. if yes then avoid that brand..in case you feel weak again drink lot of water, have fruits like banana, chickoo or drink a glass of fresh lime juice...get your vitamin D3 and B12 checked as deficiency can cause weakness..sometimes low B.P also causes trembling and weakness..check you B.P levels as well.. dont worry.. be happy ans enjoy..
Answered: Mon, 12 Nov 2012
I find this answer helpful
Dietitian & Nutritionist Neha Chandna's  Response
hi ,
its very unlikely that a multivitamin can cause such symptoms.. but yet there could be some coating or ingredient like that which may have caused such a symptom..just to be sure..try taking the pill again and see if you notice any problems..if no then it could be just general weakness.. if yes then avoid that brand..in case you feel weak again drink lot of water, have fruits like banana, chickoo or drink a glass of fresh lime juice...get your vitamin D3 and B12 checked as deficiency can cause weakness..sometimes low B.P also causes trembling and weakness..check you B.P levels as well.. dont worry.. be happy ans enjoy..
Answered: Mon, 12 Nov 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,

Welcome to HCM,

Multi vitamin medicine has no side effects so nothing to worry,

There may be some other reason for your problem.

Consult your doctor and get examined.

Ok and bye.
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor